Digital Operators, Discrete Equations and Error Estimates
- 685 Downloads
We consider some correlations between theories of discrete and continuous pseudo-differential equations. The discrete theory is very useful to construct good finite approximations for continuous solutions, and solvability theory for discrete pseudo-differential equations is very similar to the theory of continuous ones. We show certain elements of such a theory, and for simplest cases give comparison estimates.
The author was supported by the State contract of the Russian Ministry of Education and Science (contract No 1.7311.2017/8.9).
- 1.G. Eskin, Boundary Value Problems for Elliptic Pseudodifferential Equations (AMS, Providence, 1981)Google Scholar
- 2.F.D. Gakhov, Boundary Value Problems (Dover Publications, Mineola, 1981)Google Scholar
- 4.N.I. Muskhelishvili, Singular Integral Equations (North Holland, Amsterdam, 1976)Google Scholar
- 5.S. Roch, P.A. Santos, B. Silbermann, Non-commutative Gelfand Theories. A Tool-kit for Operator Theorists and Numerical Analysts (Springer, Berlin, 2011)Google Scholar
- 7.V.B. Vasilyev, Wave Factorization of Elliptic Symbols: Theory and Applications. Introduction to the Theory of Boundary Value Problems in Non-Smooth Domains (Kluwer Academic Publishers, Dordrecht, 2000)Google Scholar
- 8.V.B. Vasilyev, Discrete equations and periodic wave factorization, in AIP Conference Proceedings, vol. 1759 (2016), 5 pp.Google Scholar
- 9.V.B. Vasilyev, The periodic Cauchy kernel, the periodic Bochner kernel, and discrete pseudo-differential operators, in AIP Conference Proceedings, vol. 1863 (2017), 4 pp.Google Scholar
- 10.V.B. Vasilyev, On discrete boundary value problems, in AIP Conference Proceedings, vol. 1880 (2017), 4 pp.Google Scholar
- 21.A. Vasilyev, V. Vasilyev, On some discrete potential like operators. Tatra Mt. Math. Publ. 71, (2018)Google Scholar